Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 12, 1987


Agard, Stephen, and Richard Fehlmann: On the extremality and unique extremality of affine mappings in space, an addendum, pp. 299-301

Aikawa, Hiroaki: On subharmonic functions in strips, pp. 119-134

Aulaskari, Rauno, and Peter Lappan: The uniform continuity of the modulus of rotation automorphic functions, pp. 279-285

Baker, I. N.: Wandering domains for maps of the punctured plane, pp. 191-198

Baker, I. N., and A. Eremenko: A problem of Julia sets, pp. 229-236

Becker, J., and Ch. Pommerenke: On the Hausdorff dimension of quasicircles, pp. 329-333

Cieslak, W., and J. Zajac: Remarks on the Ahlfors class N in an annulus, pp. 185-190

Dijksma, A., and H. S. de Snoo: Symmetric and selfadjoint relations in Krein spaces II, pp. 199-216

Ennola, Veikko: On a conjecture of H. J. Godwin on cubic units, pp. 319-328

Gevirtz, Julian: On the difference quotients of an analytic function, pp. 237-259

Harmelin, Reuven: Injectivity, quasiconformal reflections and the logarithmic derivative, pp. 61-68

Herron, David A.: The geometry of uniform, quasicircle, and circle domains, pp. 217-227

Horváth, Sándor, Efim Kinber, Arto Salomaa, and Sheng Yu: Decision problems resulting from grammatical inference, pp. 287-298

Hwang, J. S., and Peter Lappan: Coefficients of Bloch functions and normal functions, pp. 69-75

Järvi, Pentti: On the continuation of meromorphic functions, pp. 177-184

Kilpeläinen, T.: Convex increasing functions preserve the sub-F-extremality, pp. 55-60

Krzyz, Jan G.: Quasicircles and harmonic measure, pp. 19-24

Lehtinen, Matti: On maximal and minimal quasisymmetric functions on an interval, pp. 77-83

Leutwiler, Hans: On a distance invariant under Möbius transformations in Rn, pp. 3-17

Makagon, A., and H. Salehi: Infinite dimensional stationary sequences with multiplicity one, pp. 135-150

Malm, Kaj: Prespectra and towers over model categories, pp. 269-277

Martio, Olli: F-harmonic measures, quasihyperbolic distance and Milloux's problem, pp. 151-162

McKemie, M. Jean: Quasiconformal groups with small dilatation, pp. 95-118

McKemie, M. Jean, and Jeffrey D. Vaaler: Weakly quasisymmetric embeddings of R into C, pp. 163-170

Metsänkylä, Tauno: A characterization of the λ-invariant of a p-adic L-function, pp. 335-338

Minda, C. David: The capacity metric on Riemann surfaces, pp. 25-32

Oikkonen, Juha: The C2 image of a Brownian motion in the plane, pp. 33-46

Oja, Kirsti: Connectivity properties of complements of exceptional sets, pp. 171-176

Osgood, Brad, and Dennis Stowe: The Schwarzian distance between domains: A question of O. Lehto, pp. 313-318

Reich, Edgar: The composition of harmonic mappings, pp. 47-53

Reich, Edgar: On the mapping with complex dilatation ke, pp. 261-267

Siejka, Henryka, and Olli Tammi: On estimating the inverse coefficients for meromorphic univalent functions omitting a disc, pp. 85-93

Väisälä, Jussi: Homeomorphisms of bounded length distortion, pp. 303-312